Construction of pseudorandom binary lattices by using the multiplicative inverse

Christian Mauduit, András Sárközy

Research output: Contribution to journalArticle

19 Citations (Scopus)


In an earlier work Hubert and the authors of this paper introduced and studied the notion of pseudorandomness of binary lattices. Later in another paper the authors gave a construction for a large family of "good" binary lattices by using the quadratic characters of finite fields. Here, a further large family of "good" binary lattices is constructed by using finite fields and the notion of multiplicative inverse.

Original languageEnglish
Pages (from-to)217-231
Number of pages15
JournalMonatshefte fur Mathematik
Issue number3
Publication statusPublished - Mar 1 2008



  • Binary lattice
  • Finite fields
  • Multiplicative inverse
  • Pseudorandom

ASJC Scopus subject areas

  • Mathematics(all)

Cite this